White Spots Appear Again After Genital Wart Surgery?
I want to ask a week ago, I did electrosurgery on the tip of the penis with bactroban 5g ointment and clinika but now it still appears on the other parts. Should I continue this drug or something else? Thank you
Good afternoon, thank you for asking at HealthReplies.com. Warts that appear on the penis can be caused by various things, including:
Human Papilloma Virus (HPV) infection, an infectious disease characterized by the appearance of warts, can be on the penis, anus, and vagina.Peyronie's disease, a disease that is typically characterized by a bent penis appears to be ectopic sebaceous glands or oil glands that are normal in humans, however in some cases it appears on the skin
Regarding your question, electrosurgery is indeed one way to get rid of genital warts, where the other options are to give topical medication containing trichloroacetic acid, laser surgery and cryotherapy procedures or use cold nitrogen to remove the wart from its place. The drugs you mentioned, both of which are antibiotics, are commonly given after surgical procedures to prevent post-surgical infection. So that the drug itself is not a specific wart remover.
So our advice if warts appear in other parts, your choice is to come back to your dermatologist for another procedure, or at least ask your doctor whether the warts are dangerous if not treated. Because the majority of these warts, although bothersome, can heal on their own even though it takes years.
Meanwhile, avoid having sex, especially those that are unsafe and with multiple partners, keep your genitals clean and maintain a healthy lifestyle. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa